ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Bhowmik, Bappaditya (2012) On concave univalent functions. In: Mathematische Nachrichten, 285 (5-6). pp. 606-612.

Bhowmik, Bappaditya (2010) On some results of A. E. Livingston and coefficient problems for concave univalent functions. In: Archiv der Mathematik, 95 (6). pp. 575-581.

This list was generated on Thu Aug 21 18:07:30 2014 IST.